# SDR AALA201508139007

- Difficulty date: August 10, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 46,626 hours, 26,310 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005201300
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 823 WAS ABOUT 30 MINUTES FROM LANDING WHEN THEY HAD A GREEN SYS HYD LOW PRESSURE.    DECLARED AN EMERGENCY & LANDED WITHOUT INCIDENT.    FOUND A HYDRAULIC LINE IN THE LT PYLON LEAKING.  REPLACED THE LINE IAW AMM 29-11-49.  ACCOMPLISHED A SATISFACTORY LEAK CHECK.
